does anyone know of any std that would mimic a yeast infection. I had unprotected sex with a girl last November and 2 weeks later i got itchy pimples in my pubic area. I then got a rash on my penis and testicles and the rash began to weep. It was bright red and burned like crazy. I asked her and she said the doctors thought it was a yeast infection. I used every otc drugs plus i used ketaconazole, nystatin, and diflucan all to no availe. The pimples spread all over my body and i was itchy everywhere. My doctor said it was follucultis and gave my antibiotics which clears most of it up. Some of it remained however and i still get itchy and yellow pimples. The rash spread to my thighs and my anus and seemed to die down and dry up but not go away. I still itches and sometimes my balls break out red again. I also have developed a rash in the folds of my but cheeks. does anyone have any suggestions as to what this is and how to get rid of it?View Thread
ten months ago i had unprotected sex with a girl who i found out has had many sex partners. The first symptom i got was itchy pimples in my pubic area which started as a few then spread all over. then a weeping rash appeared on my penis and scrotum. the rash continued to spread to my inner thighs and my anus. I went to a dermetolagist and got prescribed different antifungals for the rash none of which worked. I used nystatin, ketaconzazole, and diflucan. i have also treid all the lotrimin otc medicine. The pimples then spread all down my leg and cheast and arms and i also got browinsh yellow spots. The doctor gave me antibiotics for follucultis and most of it cleared it except my pubic area. i used neosporin for while and that got rid of most of the pimples but a slight rash and itching still is in that area. I would like to know any other medicine to use for that follucultis. I also cant get rid of the yeast rash.View Thread
Ive used steriod cream and neosporin helped a bit. Also prescribed clindamycin, minocline, bactrim and keflex and it didnt work. Is there any other medicine or methods i can sue to get rid of it.View Thread
have seen one, hasnt been willing to do a biopsy so he keeps trying to give me antifungal medicine that isnt working, and while it may not a classic sti the girl i got it from had the same thing so it was transmitted sexually, also does anyone have tips on getting rid of pubic follucultis i still have some left and the antibiotics wont get rid of itView Thread
i"ve had itchy pimples in my pubic area and a rash on my penis and testicles that spread to my upper thigh and anus. I got it after (stupid) unprotected sex with a girl. I didnt notice she had a rash until after the sex and i also noticed a strong odor. The doctor diagnosed the pimples as follocultis and the rash as a yeast infection. None of the medicine prescribed worked, which was ketaconazole, diflucan, nystatin, and steriod creams. for the follucultis i had limited success with bactrim and keflex. clindamycin and minocycline had no effect. eventualy through keeping my groin dry my penis nad testicles no longer have the rash but they still itch a bit. The rash is no on my upper thighs and anus in the folds on the skin and doesnt seem to be going away. its been a year since i first go this and throughout the whole time its itched bad and im impotenent. No otc stuff ive tried has worked. Hopefully someone here knows something i can do or someone i can go to. im so depressed i cant keep going on like this.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.